Jump to content
Sign in to follow this  
Alison

Alison: Introduction. Seroquel hell.

Recommended Posts

Alison

Hi everyone,

 

My name is Alis and I came across this website while on the hunt for doctors who specialize in tapering. I am 22 and am embarking on getting off Seroquel (started at 13) and Carbamazepine (was placed on when detoxing from Xanax). I went through the whole withdrawal phase before when I came off of Xanax at 20, and ended up in the hospital because of the horrible side-effects. To know what it feels like and to know that I will be going through it again is extremely scary and anxiety producing. I am literally making myself sick with stress thinking about it. I can't help but feel slighted for spending some of the best years of my life in pain.

 

Every doctor I have been to has no problem putting me on medications, but when it comes to getting off, I'm on my own. I have tried to get off of Seroquel before, and each time it is so violent I have to go back on. I wish I could say that my friends and family are supportive, but they have no idea what I'm going through and my mom always accuses me of being dramatic with how painful it is.

 

I'm sure more of my own story will come out as I post, but this is enough for now.

 

I'm glad to have found a place where I can seek support/advice :-)

Share this post


Link to post
Altostrata

Welcome, Alis. Thanks for joining us.

 

You probably know Seroquel comes in a liquid, which enables slow tapering. We advocate a taper of 10% per month based on the last dosage; slow down if you get withdrawal symptoms.

 

There's a doctor in Pasadena who is very knowledgeable about tapering, see http://survivingantidepressants.org/index.php?/topic/988-recommended-doctors-therapists-or-clinics/


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post
Nikki

Every doctor I have been to has no problem putting me on medications, but when it comes to getting off, I'm on my own.

 

Very true...with this site you don't have to do this alone.

 

My understanding is that tapering Seroquel causes insomnia. Didn't know it came in liquid.

 

Best regards


Intro: http://survivingantidepressants.org/index.php?/topic/1902-nikki-hi-my-rundown-with-ads/

 

Paxil 1997-2004

Crossed over to Lexapro Paxil not available

at Pharmacies GSK halted deliveries

Lexapro 40mgs

Lexapro taper (2years)

Imipramine

Imipramine and Celexa

Now Nefazadone/Imipramine 50mgs. each

45mgs. Serzone  50mgs. Imipramine

Share this post


Link to post
Altostrata

Many apologies, Seroquel does not come in a liquid. You need to get this made up at a compounding pharmacy.


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post
Alison

Wow! I had never heard of compounding. Thank you!

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy